Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A generalized orthotropic hyperelastic material model with application to incompressible shells

Title data

Itskov, Mikhail:
A generalized orthotropic hyperelastic material model with application to incompressible shells.
In: International Journal for Numerical Methods in Engineering. Vol. 50 (2001) Issue 8 . - pp. 1777-1799.
ISSN 1097-0207
DOI: https://doi.org/10.1002/nme.86

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Engineering Science > Chair Applied Mechanis and Fluid Dynamics
Faculties
Faculties > Faculty of Engineering Science
Result of work at the UBT: Yes
DDC Subjects: 600 Technology, medicine, applied sciences > 620 Engineering
Date Deposited: 24 Nov 2015 09:15
Last Modified: 24 Nov 2015 09:15
URI: https://eref.uni-bayreuth.de/id/eprint/22668